We prove a joint universality theorem for two Dirichlet series associated with periodic arithmetical functions, resp. their analytic continutations. This result is applied to prove a uniqueness theorem which in particular shows that Hurwitz zeta-functions with a rational parameter do not share any complex value.
"Joint value-distribution of Dirichlet series associated with periodic arithmetical functions." Funct. Approx. Comment. Math. 62 (1) 63 - 79, March 2020. https://doi.org/10.7169/facm/1788